Discrete Laguerre functions and equilibrium conditions.
Schipp, Ferenc
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 17 (2001), p. 117-120 / Harvested from The Electronic Library of Mathematics
Publié le : 2001-01-01
EUDML-ID : urn:eudml:doc:49639
@article{01817720,
     title = {Discrete Laguerre functions and equilibrium conditions.},
     journal = {Acta Mathematica Academiae Paedagogicae Ny\'\i\ regyh\'aziensis. New Series [electronic only]},
     volume = {17},
     year = {2001},
     pages = {117-120},
     zbl = {1002.42015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01817720}
}
Schipp, Ferenc. Discrete Laguerre functions and equilibrium conditions.. Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 17 (2001) pp. 117-120. http://gdmltest.u-ga.fr/item/01817720/